Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suspecting having aquagenic pruritus, itching after bath, subscribed medicines don't work. Advise for remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I think I might have aquagenic pruritus. It has come to the point where I don't want to take a shower because the itching will get so bad. I have prescribed medications and creams, but none of that seems to be working please help me.
Posted Mon, 30 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

I will appreciate if you could answer to my questions-

Do you have itching with hot water or with cold or Both?

Is the itching during bath or after bath?

How long does the itching last?

Have you been worked up by Dermatologist?, I would be in a better position to solve your problem.

But for the time being, you can apply some oil before bath and soothing lotion containing calamine lotion after bath.

You can also take some anti allergic like cetrizine .

Hope your query is answered.

Wishing you a good Health and Happy new Year.

With regards
DR Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor